# SDR CA020104002

- Difficulty date: December 14, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: PT1052287579522
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN REPLACING INBD O-RING  VERY SHARP EDGE IN OIL FILTER BODY DAMAGING O-RING EVERY TIME.
